# SDR UALA2013022601145

- Difficulty date: February 25, 2013
- Submitted: April 17, 2013
- Operation: Air carrier
- Aircraft: N512UA
- Make and model: Boeing 757222
- Aircraft serial: 24809
- Aircraft time: 77,832 hours, 23,697 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78671
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY STRIP LIGHTS NEAR 16C NOT SECURE.  SECURED EMERGENCY LIGHT STRIP.  SEAT 16CB EMERGENCY LIGHT REQUIRES INSPECTION.  INSPECTED PER IDT SEAT 16C EMERGENCY LIGHT PER GMM 09-10-05.
